CaltechAUTHORS
  A Caltech Library Service

Periodic recurring series

Bell, E. T. (1930) Periodic recurring series. Proceedings of the National Academy of Sciences of the United States of America, 16 (11). pp. 750-752. ISSN 0027-8424. http://resolver.caltech.edu/CaltechAUTHORS:BELpnas30b

[img]
Preview
PDF
See Usage Policy.

250Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:BELpnas30b

Abstract

1. THEOREM. Let x be restricted to rational integral values, and let a1, . . ., ar be constant rational numbers not all zero.


Item Type:Article
Additional Information:Copyright © 1930 by the National Academy of Sciences. Communicated September 25, 1930.
Record Number:CaltechAUTHORS:BELpnas30b
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:BELpnas30b
Alternative URL:http://www.pnas.org/content/vol16/issue11/
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:4611
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:30 Aug 2006
Last Modified:14 Nov 2014 19:19

Repository Staff Only: item control page